# SDR GTIA2017010901736

- Difficulty date: January 9, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 42,544 hours, 20,350 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Seal
- Condition: Unknown
- Location: De Oiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A DIRTY SOCK ODOR AS ACFT CAME THROUGH 10,000FT.  COCKPIT DIDN'T DETECTED ANY ODOR. R & R THE NR  1 AND  2 ENGINE DEOILER SEALS.  TROUBLESHOT WITH TSM 05-50-00-810-831-A.  PERFORMED RESIDUAL BURNING AND STAGE 2 CLEANING OF THE ECS IAW AMM 21-00-00-160-061.  NO ODOR NOTED AT THIS TIME.
